# SDR SWAA2022013184274

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 453A2611810
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAPS MARKED #1 L/H AND #2 L/H HAS MULTIPLE AREAS OF CORROSION TOP AND BOTTOM SURFACES / OBTAINED NEW AFT PIT CARGO BAY FLOOR STRAPS LH #1 AND #2 IAW IPC 25-52-10-02 P/N 453A2611-8 ATAG WN3753 P/N 453A2611-10 ATAG A86990
